Erratum to “A note on the largest eigenvalue of non-regular graphs”.
Liu, Bolian, Mu-Huo, Liu, You, Zhifu (2009)
ELA. The Electronic Journal of Linear Algebra [electronic only]
Similarity:
Liu, Bolian, Mu-Huo, Liu, You, Zhifu (2009)
ELA. The Electronic Journal of Linear Algebra [electronic only]
Similarity:
Goldberg, Felix, Shapiro, Gregory (2003)
ELA. The Electronic Journal of Linear Algebra [electronic only]
Similarity:
Cioaba, Sebastian M. (2010)
ELA. The Electronic Journal of Linear Algebra [electronic only]
Similarity:
Zhu, Zhongxun (2011)
ELA. The Electronic Journal of Linear Algebra [electronic only]
Similarity:
You, Zhifu, Liu, Bolian (2011)
ELA. The Electronic Journal of Linear Algebra [electronic only]
Similarity:
Nikiforov, Vladimir (2006)
ELA. The Electronic Journal of Linear Algebra [electronic only]
Similarity:
Sivasubramanian, Sivaramakrishnan (2005)
ELA. The Electronic Journal of Linear Algebra [electronic only]
Similarity:
Jianfeng Wang, Haixing Zhao, Qiongxiang Huang (2012)
Czechoslovak Mathematical Journal
Similarity:
A multicone graph is defined to be the join of a clique and a regular graph. Based on Zhou and Cho's result [B. Zhou, H. H. Cho, Remarks on spectral radius and Laplacian eigenvalues of a graph, Czech. Math. J. 55 (130) (2005), 781–790], the spectral characterization of multicone graphs is investigated. Particularly, we determine a necessary and sufficient condition for two multicone graphs to be cospectral graphs and investigate the structures of graphs cospectral to a multicone graph....
Butler, Steve (2007)
ELA. The Electronic Journal of Linear Algebra [electronic only]
Similarity:
Cioabă, Sebastian M., Gregory, David A. (2007)
ELA. The Electronic Journal of Linear Algebra [electronic only]
Similarity:
Mirzakhah, Maryam, Kiani, Dariush (2010)
ELA. The Electronic Journal of Linear Algebra [electronic only]
Similarity: